# SDR SWAA2019042231850

- Difficulty date: April 2, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 60,147 hours, 28,602 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Strut
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG LOWER SIDE STRUT HAS A 1" X 3.5" AREA OF LOOSE AND MISSING PAINT AND EVIDENCE OF LIGHT CORROSION IN CENTER LOWER RADIUS OF H BEAM AREA UPPER SIDE MOD        REPAIRED PER EA 1-732-1383. THIS IS A TIME LIMITED                            REPAIR/ACTION REMOVE AND REPLACE THE R/H MAIN   LANDING GEAR FOR OVERHAUL. (REMOVABLE COMPONENT: P N 161A1100-32     SN MAL01346Y0661)                                PERMANENT ACTON REQUI
